Do you think it's alright to use Cerave PM over my Hylatopic cream once it sinks in?
- 22 Feb 2011 by cistre
- cerave, hylatopic
19 May 2011
Sorry this question has not been answered earlier for you.
Yes, they are both emollient creams. If it helps I see no problems.
Check with your doctor if you have concerns.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... CeraVe instead. Will this be okay, or should I refill the Hylatopic? My derm said Hylatopic is mainly a prescription moisturizer
1 answer • 14 Feb 2011 •
Abouy 3 months ago, My dermatologist started me on a routine, wash with Cerave hydrating cleanser, then apply Acanya, followed by a moisturizer. ...
1 answer • 29 Oct 2011 •
actually i apply hydroquonine cream to my lower part of my body( e.g hips etc) but it doesn't get absorb ... and i have a problem called post ...
2 answers • 26 Oct 2012 •
i aplly hyrdoquonine cream 4 % on my bikni lines at night... but the next morning i shower i see the cream in white colour... does that mean the ...
1 answer • 2 Nov 2012 •
i have read comments online about other people being prescribed trentinoin and some have said wait a few days then get it done others have said ...
1 answer • 1 Nov 2013 •